# SDR UPS07M49601

- Difficulty date: March 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 48,417 hours, 4,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1119 L52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BILGE AREA STA 1119 LONGERON 52 FOUND WITH CORROSION.  FWD CARGO LONG 52 STA 1119 AREA SPLICE REMOVED & LONG 52 STA 1109 TO STA 6-0 6 AREA FASTENERS REMOVED.  FWD CARGO LONG 52 DAMAGED AREA TRIMMED.  HFEC INSP CARRIED OUT, NO CRACK EVIDENT.  LONG REPAIR SECTION & SPLICE FAB.  FPI CARRIED ON FAB LONG & SPLICE NO CRACK EVIDENT.  REPAIR SECTION & SPLICE PAINTED.  LONG REPAIR SECTION & SPLICE INSTALLED PER SRM 51-31-01 VOL II REV 38.
